# SDR HYIA20210817001

- Difficulty date: August 16, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N494BC
- Make and model: Cessna 402C
- Aircraft serial: C4020308
- Aircraft time: 36,976 hours, 22,829 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 082255047
- Condition: Corroded
- Location: Lt Wing
- Part time: 36,976 hours, 22,829 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MAINTENANCE A SPOT OF CORROSION WAS VISUALLY IDENTIFIED ON THE LEFT HAND UPPER FORWARD WING ATTACH FITTING. IT IS LOCATED ON THE BOTTOM FACE OF THE UPPER HORIZONTAL LEG OF THE FITTING AND MEASURES APPROXIMATELY .555 INCHES LONG, .300 INCHES WIDE, AND .020 INCHES DEEP. THIS CORROSION IS CONSISTENT WITH OTHERS FOUND USING A VISUAL INSPECTION TECHNIQUE. THIS FITTING WILL BE REPLACED USING NEW PARTS.
